Continuous Dependence of Fixed Points on Parameters and Initial Conditions

Authors

  • Md Rezaul Islam Department of Science and Humanities, Military Institute of Science and Technology, Mirpur, Dhaka
  • Razina Ferdousi Department of Mathematics, University of Dhaka, Dhaka
  • Md Showkat Ali Department of Mathematics, University of Dhaka, Dhaka
  • MR Khan Department of Mathematics, University of Dhaka, Dhaka

DOI:

https://doi.org/10.3329/dujs.v60i1.10330

Abstract

The main purpose of the paper is to establish conditions for a continuous dependence of fixed points and an application to non-linear functional differential equation of neutral type have been made.

DOI: http://dx.doi.org/10.3329/dujs.v60i1.10330  

Dhaka Univ. J. Sci. 60(1): 21-24, 2012 (January)

Downloads

Download data is not yet available.
Abstract
954
PDF
633

Downloads

Published

2012-04-14

How to Cite

Islam, M. R., Ferdousi, R., Ali, M. S., & Khan, M. (2012). Continuous Dependence of Fixed Points on Parameters and Initial Conditions. Dhaka University Journal of Science, 60(1), 21–24. https://doi.org/10.3329/dujs.v60i1.10330

Issue

Section

Articles